# SDR UIEA2020080321674

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,303 hours, 25,133 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Pack Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DUE TO +38 DEGREES C TEMPS OUTSIDE, LT DUCT LEAK LIGHT ON LEFT PACK.  NO LEAKS NOTED IAW AMM 21-48-00. OPENED LEFT PACK DOORS TO FACILITATE COOLING, CLOSED PACK BAY DOORS PER AMM 21-51-00.
